# SDR ASOA2012080702036

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 24,424 hours, 22,099 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0305
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION BOTH MAIN GEARS DID NOT COME DOWN, PERFORMED QRH, AND MANUAL RELEASE, THEN GEAR CAME DOWN.  EMERGENCY DECLARED.  R & R MLG SELECTOR VALVE IAW 32-32-10.  LEAK AND FUNCTIONAL CHECKED GOOD.
